American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Francesca Cagliari, Barbara Di Fabio and Massimo Ferri. One-dimensional reduction of multidimensional persistent homology. Proc. Amer. Math. Soc. 138 (2010) 3003-3017. MR 2644911.
Abstract, references, and article information   
View Article: PDF

[2] W. G. Dwyer. Exotic cohomology for $\operatorname{GL}_{n}(\mathbb{Z}[1/2])$ . Proc. Amer. Math. Soc. 126 (1998) 2159-2167. MR 1443381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yi Hu. On the homology of complements of arrangements of subspaces and spheres . Proc. Amer. Math. Soc. 122 (1994) 285-290. MR 1204377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yael Karshon. An algebraic proof for the symplectic structure of moduli space . Proc. Amer. Math. Soc. 116 (1992) 591-605. MR 1112494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Claudina Izepe Rodrigues. ${\bf Z}\sb 2$-fixed sets of stationary point free ${\bf Z}\sb 4$-actions . Proc. Amer. Math. Soc. 115 (1992) 821-828. MR 1116271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shoji Yokura. Algebraic cycles and intersection homology . Proc. Amer. Math. Soc. 103 (1988) 41-45. MR 938641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Larry A. Lambe. Two exact sequences in rational homotopy theory relating cup products and commutators . Proc. Amer. Math. Soc. 96 (1986) 360-364. MR 818472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shigenori Matsumoto and Shigeyuki Morita. Bounded cohomology of certain groups of homeomorphisms . Proc. Amer. Math. Soc. 94 (1985) 539-544. MR 787909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Larry Smith. On the realization and classification of symmetric algebras as cohomology rings . Proc. Amer. Math. Soc. 87 (1983) 144-148. MR 677250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1